Queen Elizabeth’s ‘purple hands’ leave netizens perplexed; here’s what to know

0
30


The Royal Monarch of the United Kingdom, Queen Elizabeth, who was away from royal duties and activities due to ill health, was recently seen meeting with General Sir Nick Carter, Chief of Defense Staff. The images, which immediately went viral due to the arrival of the royal monarch after a long time, left some royal observers worried too. Social media users were quick to point out that the 95-year-old monarch’s hands looked purple.

The queen, who wore a colorful floral-print gown to the meeting, recently advised doctors to take a break from a sprained back.

While some suggested that the temperature in the royal palace should be kept higher, others attributed this to the Raynaud phenomenon, which occurs due to a decrease in blood flow in the body. It is noteworthy that in the photographs published Buckingham Palacethe arms of Queen Elizabeth and General Sir Carter appear deep purple. This could simply be due to the lighting in the room causing the effect, but purple skin could also be a sign of poor appeal

Raynaud’s phenomenon can be triggered by a cold, stress or emotional distress, according to the UK’s National Health Service (NHS). “Raynaud’s phenomenon is common and usually does not cause major problems,” the NHS website says.

To clear up any confusion, we reached out to an expert to find out what might be causing the problem.

Dr. Samrat Shah, a consultant therapist at Bhatia Hospital, explained that this condition occurs for two reasons. “One of them is a physiological state, when the weather conditions are very cold and vasoconstriction occurs in the capillaries and veins, due to which the body turns purple. Another cause has to do with a pathological cause that causes a shunt (a small hole or passageway that moves or allows fluid to move from one part to another) to heart,” he said.

Dr. Shah also added that the lack of blood supply is a concern. “This disease is caused by peripheral cyanosis, which is associated with insufficient blood supply to the capillaries in old age… However, this can happen at a young age, ”he said. Peripheral cyanosis “is rarely a life-threatening emergency,” according to the National Center for Biotechnology Information.

However, according to MedicalNewsToday.comdoctors may ask the patient to stop taking medications that restrict blood flow, including allergy medications.

📣 For more lifestyle news, subscribe to us at Instagram | Twitter | Facebook and don’t miss the latest updates!



LEAVE A REPLY

Please enter your comment!
Please enter your name here